Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonlinear elliptic boundary value problems for equations with rapidly (or slowly) increasing coefficients
HTML articles powered by AMS MathViewer

by Jean-Pierre Gossez PDF
Trans. Amer. Math. Soc. 190 (1974), 163-205 Request permission

Abstract:

Variational boundary value problems for quasilinear elliptic systems in divergence form are studied in the case where the nonlinearities are nonpolynomial. Monotonicity methods are used to derive several existence theorems which generalize the basic results of Browder and Leray-Lions. Some features of the mappings of monotone type which arise here are that they act in nonreflexive Banach spaces, that they are unbounded and not everywhere defined, and that their inverse is also unbounded and not everywhere defined.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65
  • Retrieve articles in all journals with MSC: 35J65
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 190 (1974), 163-205
  • MSC: Primary 35J65
  • DOI: https://doi.org/10.1090/S0002-9947-1974-0342854-2
  • MathSciNet review: 0342854